# SDR SWIA201436056

- Difficulty date: January 5, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 14,719 hours, 9,385 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COCKPIT FLOOR BEAM AT FS 274, RBL 12 IS CRACKED.  C-CHECK REPLACED DAMAGED SECTION OF RT COCKPIT FLOOR BEAM IAW REO.
